# SDR TRAX200800195

- Difficulty date: February 4, 2008
- Submitted: February 27, 2008
- Operation: Air carrier
- Aircraft: N331CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10061
- Aircraft time: 13,853 hours, 10,142 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Drag Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB TO FUSELAGE RT DRAG ANGLE CRACKED.  REPAIRED RT VERT STAB DRAG ANGLE IAW REO 670-55-31-018 REFER TO ATTACHED  M-234 ITEMS 2-5 FOR COMPLIANCE.  CUT OUT DAMAGE, FABRICATED AND DRILLED FILLER AND DOUBLER ALL WORK IAW REO 670-55-31-31-018, FILLER AND DOUBLER MADE OUT OF 2024T3 .090 P030031186.  PERFORMED ET INSP OF CUTLINES PER NDTM CRJ 700 51-20-006, NO DEFECTS NOTED.  SEALED AND STARTED INSTALLING RT REPAIR FILLER AND DOUBLER ON RT DRAG ANGLE, ALL RIVETS SHOT NEEDS HI-LOKS INSTALLED IAW REO670-55-31-018.  FINISHED INSTALLING FILLER AND DOUBLER FILLET SEALED EDGES AND PAINTED ALL WORK IAW REO 670-55-31-018.  SUPPLEMENTAL SDR CLOSED 2/15/08.
